# SDR CA040728003

- Difficulty date: July 26, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,965 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Separated
- Location: Hydraulic Line
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT WAS UNABLE TO HAVE GEAR DOWN INDICATION WITH BOTH ELECTRIC AND MANUAL EXTENSION.  WHEEL RETRACTED BACK INSIDE WHEEL WELL ON LANDING.  INSPECTION FOUND HYDRAULIC LINE INSIDE THE AIRFRAME BELLY TO RT FLOAT HAD BROKEN OFF FROM THE B-NUT.  IT APPEARED THE FLARE IS WORN TO PAPER THIN CAUSING THE FLARE TO FAIL WHILE PRESSURIZED.
